# SDR SWAA2024051068886

- Difficulty date: March 29, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,713 hours, 17,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP LOWER SURFACE IB SIDE AT LT WING.   PERFORMED INTERIM REPAIR ON O/B AFT FLAP AT LT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC OR 30 MONTHS.
